It's hard to say why you went through that reaction but from what you've listed as supplements you're taking - you're asking a lot of your body to process it all and undoubtably you'll get reactions.
Personally, i would halt all supplements for 2 weeks. Absolutely everything. Allow your body to get to base-line status.
The introduce everything slowly again. Starting with low doses.
I was on a plethora of supplements and my low BP remained low (despite sooooo much salt), i was jittery all the time, random body aches and organ pains, excessive anxiety, nausea etc...so i stopped all supplements and am starting them off slow again.
When i stopped supplements i expected to feel worse but i didn't. I've actually been more physical and even-mood (despite hormone imbalances!)
I have found the B-right from Jarrow very stimulating, and as you already have some B's in the new adrenal supplement , it might be pushing you over the edge.
If you suffer with liver congestion probs then lots of vitamins can really shake up all symptoms.
So if you can, detox from the supps for a couple of weeks and introduce slowly - that way you'll see which ones are causing reactions.
I get reactions from MSM now, altho' i never used to years ago. Selenium gives me severe headaches....took me months to realise it was the selenium. Fish oil also makes me feel like crap. Omega 6 i'm fine with.
It's hard to know your tolerances when taking high doses many times a day of several supplements and herbs.
I find too much sends the body in a spin and many posts i read on here of people wondering what to do, and listing the mannnny supplements they're taking, makes me realise it's easy to take everything because we read they're useful...but it's easy to over-burden the body and not realise it's the supplements that are meant to help causing the problems!